# SDR CA120628005

- Difficulty date: June 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Interface Unit
- Part number: 7517964917
- Condition: Failed
- Location: Central Computer
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW ENCOUNTERED A COMPLETE COMM FAILURE WHILE DESCENDING THROUGH 10,000 FT.  THEY CONTINUED ON THE PLANNED ARRIVAL SQUAWKING 7700, EMERGENCY, THEN 7600 COMM FAILURE.  THE FLIGHT LANDED.  REPLACED NIM 1 AND 2 IAW AMM 34-02-04,  CHECK SERVICEABLE.
